# SDR AALA201811209017

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 9,301 hours, 3,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT CABIN ATTENDANT EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT IAW MM 25-64-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
